Discrete absorbing boundary conditions for one dimensional wave equation

J. Tuomela

Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

Original languageEnglish
Title of host publication3rd international conference on mathematical and numerical aspects of wave propagation, Mandelieu, Ranska, 24-28.4.1995
Place of PublicationUSA
PublisherSIAM
Pages483-488
Publication statusPublished - 1995
MoE publication typeA4 Article in a conference publication

Keywords

  • absorbing boundary conditions
  • wave equation

Cite this